MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171060870
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon burst occurred.The stenosed target lesion was located in the radial artyery.A 6.0 x 80, 75cm mustang balloon catheter was advanced for dilatation.During the procedure, the balloon ruptured after being inflated two to three times.The device was removed and the procedure was completed using with another of the same device.There were no patient complications reported.
 
Additional Manufacturer Narrative
D2b: fge, lit.G4: pma/510(k) #: k141521, k141597.
 
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.G4: pma/510(k) #: k141521, k141597.Device evaluated by mfr: the device was returned for evaluation.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.Blood present in balloon.The returned device was attached to an encore inflation unit.Positive pressure was applied when deionized (di) water was observed to be leaking from a balloon pinhole located approximately 20mm distal from the proximal markerband.A visual examination of the markerbands identified no issues.A visual and tactile examination identified no kinks or damage to the shaft and no damage to the tip.No other issues were identified during the product analysis.
 
Event or Problem Description
It was reported that balloon burst occurred.The stenosed target lesion was located in the radial artery.A 6.0 x 80, 75cm mustang balloon catheter was advanced for dilatation.During the procedure, the balloon ruptured after being inflated two to three times.The device was removed, and the procedure was completed using with another of the same device.There were no patient complications as a result of this event.

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21589880
Report Number2124215-2025-15430
Device Sequence Number21064220
Product Code FGE
UDI-Device Identifier08714729793854
UDI-Public(01)08714729793854(17)270516(10)34043590
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171060870
Device Catalogue NumberH74939171060870
Device Lot Number0034043590
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by Manufacturer04/11/2025
Initial Report FDA Received Date03/12/2025
Supplement Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexMale